Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Chebyshevian splines

Seria
Rozprawy Matematyczne tom/nr w serii: 305 wydano: 1990
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction...........................................................................................................5
I.   Canonical complete Chebyshev systems
   1. Canonical complete Chebyshev systems.......................................................7
   2. Interpolation by generalized polynomials and divided differences................12
   3. The Markov inequality for generalized polynomials......................................16
II.   Chebyshevian splines
   1. Basic properties...........................................................................................18
   2. B-splines......................................................................................................21
   3. The Marsden identity...................................................................................28
   4. De Boor's inequalities..................................................................................32
   5. A recurrence relation for B-splines...............................................................37
   6. Bounds on zeros..........................................................................................41
III.   Spline operators
   1. Orthogonal spline projections .....................................................................46
   2. Biorthogonal systems..................................................................................49
   3. Equivalence of spline bases .......................................................................57
   4. Positive spline operators and orthogonal splines .......................................60
IV.    Generalized moduli of smoothness and approximation by splines
   1. Generalized moduli of smoothness .............................................................64
   2. Generalization of the Whitney Theorem.......................................................70
   3. Best approximation by splines......................................................................72
   4. The Bernstein type inequality for splines ....................................................77
V.   Applications to approximation of analytic functions
   1. Approximation by analytic splines................................................................78
   2. Biorthogonal systems in the complex space A(D)........................................83
   3. Systems conjugate to biorthogonal spline systems......................................86
References.........................................................................................................94
List of symbols....................................................................................................98
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 305
Liczba stron
98
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCCV
Daty
wydano
1990
otrzymano
1989-12-06
Twórcy
  • Institute of Mathematics, Academy of Mining and Metallurgy, Al. Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] N. I. Achiezer, Theory of Approximation, Frederick Ungar, New York 1956.
  • [2] J. H. Ahlberg, Splines in the complex plane, in: Approximations with Special Emphasis on Spline Functions, Academic Press 1966, 1-27.
  • [3] J. H. Ahlberg, E. N. Nilson and J. L. Walsh, The Theory of Splines and their Applications, Academic Press, 1967.
  • [4] J. H. Ahlberg, E. N. Nilson and J. L. Walsh, Complex cubic splines, Trans. Amer. Math. Soc. 129 (1967), 391-413.
  • [5] S. Banach, Théorie des opérations linéaires, Monograf. Mat. 1, Warszawa 1932.
  • [6] S. V. Bochkarev, On the basis in the space of functions analytic in a disc and continuous in its closure, Dokl. Akad. Nauk SSSR 217 (1974), 1245-1247 (in Russian).
  • [7] S. V. Bochkarev, Existence of a basis in the space of functions analytic in a disc and some properties of the Franklin system, Mat. Sb. 95 (137) (1974), 3-18 (in Russian).
  • [8] S. V. Bochkarev, Conjugate Franklin system—a basis in the space of continuous functions, Dokl. Akad. Nauk SSSR 285 (1985), 521-526 (in Russian).
  • [9] C. de Boor, On the convergence of odd-degree spline interpolation, J. Approx. Theory 1 (1968), 452-463.
  • [10] C. de Boor, The quasi-interpolant as a tool in elementary spline theory, in: Approximation Theory, G. G. Lorentz (ed.), Academic Press, New York 1973, 269-276.
  • [11] C. de Boor, Bounding the error in spline interpolation, SIAM Rev. 16 (1974), 531-544.
  • [12] C. de Boor, A bound on the L_∞-norm of L₂-approximation by splines in term of a global mesh ratio, Math. Comp. 30 (136) (1976), 765-771.
  • [13] C. de Boor, Splines as linear combinations of B-splines, in: Approximation Theory II, G. G. Lorentz, C. K. Chui and L. L. Schumaker (eds.), Academic Press, New York 1976, 1-47.
  • [14] Z. Ciesielski, Properties of the orthonormal Franklin system, Studia Math. 23 (1963), 141-157.
  • [15] Z. Ciesielski, Bases and approximation by splines, in: Proc. Internat. Congress Math. Vancouver, 1974, 72-76.
  • [16] Z. Ciesielski, Constructive function theory and spline systems, Studia Math. 53 (1975), 278-302.
  • [17] Z. Ciesielski, Equivalence, unconditionality and convergence a.e. of the spline bases in L_p spaces, in: Approximation Theory, Banach Center Publ. 4, PWN, Warszawa 1979, 55-68.
  • [18] Z. Ciesielski, Lectures on Spline Functions, Gdansk University, 1979 (in Polish).
  • [19] Z. Ciesielski, Spline bases in spaces of analytic functions, in: Approximation Theory, Canadian Math. Soc. Conf. Proc. 3, 1983, 81-111.
  • [20] Z. Ciesielski and J. Domsta, Construction of an orthonormal basis in C^m(I^d) and W^m_p(I^d), Studia Math. 41 (1972), 211-224.
  • [21] Z. Ciesielski and J. Domsta, Estimates for the spline orthonormal functions and for their derivatives, ibid. 44 (1972), 315-320.
  • [22] H. B. Curry and I. J. Schoenberg, On Polya frequency functions IV : The fundamental splice functions and their limits, J. Anal. Math. 17 (1966), 71-107.
  • [23] S. Demko, Inverses of band matrices and local convergence of spline projections, SIAM J. Numer. Anal. 14 (4) (1977), 616-619.
  • [24] S. Demko, W. F. Mose and Ph. W. Smith, Decay rates for inverses of band matrices, Math. Comp. 43 (1984), 491-499.
  • [25] J. Domsta, A theorem on B-splines, Studia Math. 4 (1972), 291-314.
  • [26] G. Freud and V. Popov, On approximation by spline functions, in: Proc. Conf. on Constructive Theory of Functions, G. Alexits and S. B. Stechkin (eds.), Akadémiai Kiadó, Budapest 1969, 163-172 (in Russian).
  • [27] G. Freud and V. Popov, Some questions related to approximation by spline functions and polynomials, Studia Sei. Math. Hungar. 5 (1970), 161-171 (in Russian).
  • [28] F. Gantmacher et M. Krein, Sur les matrices complètement non négatives et oscillatoires, Compositio Math. 4 (1937), 445-476.
  • [29] F. Gantmacher et M. Krein, Oscillation Matrices and Vibrations of Mechanical Systems, Gostekhizdat, Moscow 1950 (in Russian).
  • [30] A. O. Gel'fond, Calculus of Finite Differences, Fizmatgiz, Moscow 1967 (in Russian).
  • [31] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs 1962.
  • [32] H. Johnen, Inequalities connected with the moduli of smoothness, Math. Ves. 9 (1972), 289-303.
  • [33] H. Johnen and K. Scherer, Direct and inverse theorems for best approximation by A-splines, in: Spline Functions, K. Böhmer, G. Meinardus and W. Schemp (eds.), Lecture Notes in Math. 501, Springer, New York 1975, 116-131.
  • [34] S. Karlin, Total Positivity, Vol. 1, Stanford Univ. Press, 1968.
  • [35] S. Karlin and W. J. Studden, Tchebycheff Systems: with Applications in Analysis and Statistics, Interscience, New York 1966.
  • [36] B. S. Kashin and A. A. Saakjan, Orthogonal Series, Nauka, Moscow 1984 (in Russian).
  • [37] M. T. Krein and A. A. Nudel'man, The Markov Moment Problem and Extremal Problems, Nauka, Moscow 1973 (in Russian).
  • [38] F. Lej a, Theory of Analytic Functions, PWN, Warszawa 1957 (in Polish).
  • [39] T. Lyche, A recurrence relation for Chebyshevian B-splines, Cons.tr. Approx. 1 (1985), 155-173.
  • [40] M. J. Marsden, An identity for spline functions with applications to variation-diminishing spline approximation, J. Approx. Theory 3 (1970), 7-49.
  • [41] G. Meinardus, Approximation of Functions, Theory and Numerical Methods, Springer, Heidelberg 1967.
  • [42] G. Mühlbach, A recurrence formula for generalized divided differences and some applications, J. Approx. Theory 9 (1973), 165-172.
  • [43] G. Mühlbach, Čebyšev-Systeme und Lipschitzklassen, ibid., 192-203.
  • [44] G. Mühlbach, The general Neville-Aitken-algorithm and some applications, Numer. Math. 31
  • (1978), 97-110.
  • [45] G. Mühlbach, The general recurrence relation for divided differences and the general Newton-interpolation-algorithm with applications to trigonometric interpolation, ibid. 32
  • (1979), 393-408.
  • [46] T. Popoviciu, Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica (Cluj) 8 (1934), 1-85.
  • [47] G. Mühlbach, Sur la reste dans certaines formules linéaires d'approximation de l'analyse, ibid. 1 (24) (1959), 95-142.
  • [48] I. I. Privalov, Boundary Properties of Analytic Functions, Gostekhizdat, Moscow 1950 (in Russian).
  • [49] L. A. Rubel, A. L. Shields and B. A. Taylor, Mergelian sets and the modulus of continuity of analytic functions, J. Approx. Theory 15 (1975), 23-40.
  • [50] M. A. Rutman, Integral representation of functions forming a Markov series, Dokl. Akad. Nauk SSSR 164 (1965), 989-992 (in Russian).
  • [51] P. Sablonnière, Positive spline operators and orthogonal splines, J. Approx. Theory 52 (1988), 28-42.
  • [52] K. Scherer and L. L. Schumaker, A dual basis for L-splines and applications, ibid. 29 (1980), 151-169.
  • [53] I. J. Schoenberg, On trigonometric spline interpolation, J. Math. Mech. 13 (1964), 795-825.
  • [54] S. Schonefeld, Schauder bases in the Banach space C²(T²), Trans. Amer. Math. Soc. 165 (1972), 300-318.
  • [55] L. L. Schumaker, On Tchebycheffian spline functions, J. Approx. Theory 18 (1976), 278-303.
  • [56] L. L. Schumaker, Towards a constructive theory of generalized spline functions, in: Spline Functions, K. Böhmer, G. Meinardus and W. Schemp (eds.), Lecture Notes in Math. 501, Springer, New York 1976, 265-331.
  • [57] L. L. Schumaker, Spline Functions: Basic Theory, Wiley, New York 1981.
  • [58] B. Sendov, A new proof of the H. Whitney's Theorem, C. R. Acad. Bulg. Sci. 35 (1982), 609-611.
  • [59] L. L. Schumaker, The constants of H. Whitney are bounded, ibid. 38 (1985), 1299-1302.
  • [60] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, 1970.
  • [61] Yu. N. Subbotin, Approximation by splines and smooth bases in C(0,2π), Mat. Zametki 12 (1972), 43-52 (in Russian).
  • [62] P. M. Tamrazov, Smoothness and Polynomial Approximation, Naukova Dumka, Kiev 1975 (in Russian).
  • [63] A. F. Timan, Theory of Approximation of Functions of a Real Variable, Fizmatgiz, Moscow 1960 (in Russian).
  • [64] H. Whitney, On functions with bounded nth differences, J. Math. Pures Appl. 36 (1957), 67-95.
  • [65] Z. Wronicz, On the approximation and interpolation by multiple splines, Zeszyty Nauk. Uniw. Jagielloń. Prace Mat. 17 (1975), 147-157.
  • [66] Z. Wronicz, On the application of the orthonormal Franklin system to the approximation of analytic functions, in: Approximation Theory, Z. Ciesielski (ed.), Banach Center Publ. 4, PWN, Warszawa 1979, 305-316.
  • [67] Z. Wronicz, Approximation by complex splines, Zeszyty Nauk. Uniw. Jagielloń. Prace Mat. 20 (1979), 67-88.
  • [68] Z. Wronicz, Construction of an orthonormal basis in the space of functions analytic in a disc and of class C^n in its closure, ibid. 21 (1979), 91-96.
  • [69] Z. Wronicz, Interpolation by complex cubic splines, in: Constructive Function Theory '77, Bl. Sendov and D. Vačov (eds.), Publ. House of the Bulgar. Acad. Sci., Sofia 1980, 549-558.
  • [70] Z. Wronicz, On approximation by analytic splines, in: Approximation and Function Spaces, Z. Ciesielski (ed.), PWN and North-Holland, Warszawa-Amsterdam 1981, 867-879.
  • [71] Z. Wronicz, The Bernstein type inequality for splines, Bull. Acad. Polon. Sci. 30 (1982), 235-237.
  • [72] Z. Wronicz, On approximation by complex splines, in: Constructive Function Theory '81, B. Sendov, B. Boyanov, D. Vačov, R. Maleev, S. Markov and T. Boyanov (eds.), Publ. House of the Bułgar. Acad. Sci., Sofia 1983, 577-583.
  • [73] Z. Wronicz, Moduli of smoothness associated with Chebyshev systems and approximation by L-splines, in: Constructive Theory of Functions '84, Bl. Sendov, P. Petrushev, R. Maleev and S. Tashev (eds.), Publ. House of the Bułgar. Acad. Sci., Sofia 1984, 906-916.
  • [74] Z. Wronicz, On some properties of LB-splines, Ann. Polon. Math. 46 (1985), 379-388.
  • [75] Z. Wronicz, The Marchaud inequality for generalized moduli of smoothness, in: Rational Approximation and its Applications in Mathematics and Physics, J. Gilewicz, M. Pindor, W. Siemaszko (eds.), Lecture Notes in Math. 1237, Springer, 1987, 134-144.
  • [76] Z. Wronicz, On equivalence of spline bases in L_p spaces, Bull. Polish Acad. Sci. Math. 36 (1988), 273-278.
  • [77] Z. Wronicz, Systems conjugate to biorthogonal spline systems, ibid., 279-288.
  • [78] A. Zygmund, Trigonometric Series, Vol. I, Cambridge Univ. Press, 1959.
Języki publikacji
EN
Uwagi
1985 Mathematics Subject Classification: 41A15, 46E15, 46B15
Identyfikator YADDA
bwmeta1.element.zamlynska-ec9d4745-4d5c-49ef-9b7b-f20a2b5e616c
Identyfikatory
ISBN
83-85116-04-4
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.